Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Suffer from abdominal pain and diarrhea with fever. WBC high. Due to hyperacidity?

Hi I have pain in the stomach and having diarrhea for 2 days now. Slight fever on the first day. Last night, I had fecalysis and result shows everything is normal. I had blood test as well and showed my white blood cells is low than normal range. It was 3.4 as of last night. He asked me to take another blood test tomorrow morning to ensure that I am not having dengue . Another thing, the doctor said stomach pain might be because of hyperacidity . Pain in the stomach is coming from top area of the navel going up. He just asked me to take hydrite for now. I want another opinion please.
Asked On : Mon, 1 Apr 2013
Answers:  5 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
Abdominal pain , especially as you describe above the navel (epigastric pain) is generally associated, but not exclusively to gastritis. I think his suggestion for you to take hydrite, an anti acid for the moment was good.
However, low white blood cell count associated with a fever are all indications of an infectious process. A dengue is quite possible but other possibilities like typhoid fever should not be underrated. I advise a proper reevaluation be done, and other tests like stool cultures, acute phase reactants in inflammation (Erythrocyte sedimentation rate and C reactive protein), detailed evaluation of the epigastric pain carried out.
thanks and best regards,
Luchuo, MD.
Thanks and
Answered: Mon, 1 Apr 2013
I find this answer helpful
General & Family Physician Dr. S. Jegadeesan's  Response
Hi,
Pain above the umbilicus, related to food, either before or after food may be due to hyper acidity. Pain all over the abdomen associated with diarrhea may be due to spasmodic pain of the intestines (hyper motility). Even diarrhea can produce mild temperature. Mild increase or decrease in WBC count is reversible. The dr might have thought of investigating you for platelet count which gets reduced suddenly in dengue. Where as your symptoms are not in favor of dengue.
So follow his advise. Take antacids, anti diarrheal & anti pyretics as per his advise. Even though the typical symptoms of dengue are not there, no harm in investigating. nothing to worry.
Best wishes
Answered: Mon, 1 Apr 2013
I find this answer helpful
General & Family Physician Dr. S. Jegadeesan's  Response
Hi,
Pain above the umbilicus, related to food, either before or after food may be due to hyper acidity. Pain all over the abdomen associated with diarrhea may be due to spasmodic pain of the intestines (hyper motility). Even diarrhea can produce mild temperature. Mild increase or decrease in WBC count is reversible. The dr might have thought of investigating you for platelet count which gets reduced suddenly in dengue. Where as your symptoms are not in favor of dengue.
So follow his advise. Take antacids, anti diarrheal & anti pyretics as per his advise. Even though the typical symptoms of dengue are not there, no harm in investigating. nothing to worry.
Best wishes
Answered: Mon, 1 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

All abdominal pains start in mid-line.
With time, it localises. You need time and repeated observation to diagnose.
Pancreas and Gall bladder need consideration in upper abdominal pain.

Some infections could suppress white cells..
Acidity won't cause diarrhoea.

Follow up / repeat examination and/or tests will clinch.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 2 Apr 2013
I find this answer helpful
General & Family Physician Dr. Sunil 's  Response
Hello,
Thanks for your post.
In subject you mentioned WBC high while in description you mentioned low.
Well if WBCs are high then your symptoms are consistent with viral gastroenteritis. If WBCs are low then it could be a serious problem like malaria, leishmeniasis,leukemia or Chediak-Higashi Syndrome etc.
Take plenty of water and electrolyte and wait for your blood reports.
Hope it helps
Take care!
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor